# SDR UALA2009070601913

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 43,491 hours, 5,144 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bullnose
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD T/E MIDFLAP BULLNOSE IS DAMAGED.  FABRICATED AN EXTERNAL DOUBLER FROM .032 INCH 2024-T3  EXTENDING FROM THE AFT UPPER ROW OF BULLNOSE ATTACH FASTENERS TO THE AFT LOWER ROW OF ATTACH FASTENERS AND SPANWISE A MIN OF 3 FASTENER ROWS ON EITHER SIDE OF THE DAMAGE.  DOUBLER ATTACHED USING EXISTING FASTENER TYPES AND LOCATIONS WITH GRIP LENGTHS TO ACCOUNT FOR DOUBLER.  APPLIED 2(EA) LAYERS OF SPEED TAPE TO THE EDGES OF THE REPAIR.
